Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bottom of the feet of two month old are red and blotchy, gave liquid tylenol, still red. Any suggestions?

The bottom of my two month old sons feet are a redish color and today out of no where he started to cry and his left leg was not swollen however started to turn red and blotchy, we gave him a little children s liquid Tylenol and the red color immediately went away and he stopped crying. However his feet are still red on the bottom any ideas?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

It is looking like an inflammatory rash because of a virus or an allergic one.

As it is associated with cry, it requires examination by the pediatrician.

Is there any tenderness to touch?

Is there any restriction of limb movements?

Check for his body temperature.

Consult the pediatrician for physical examination to find out the reason for this and its appropriate management.

Hope I have answered your query.

Answered: Sat, 8 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor